Equations de von Kármán II. Approximation de la solution. (English) Zbl 0606.35031

[For Part I see ibid. 29, 317-332 (1984; Zbl 0575.35034).]
The author gives at first a uniqueness result for an abstract version of the von Karman’s equations. Under the assumptions for uniqueness an existence result is proved by Newton-Kantorovitch and prolongation methods.
Reviewer: M.Biroli


35J65 Nonlinear boundary value problems for linear elliptic equations
35D05 Existence of generalized solutions of PDE (MSC2000)
35A35 Theoretical approximation in context of PDEs


Zbl 0575.35034
Full Text: EuDML


[1] J. Cibula: Equations de von Kármán. I. Résultat d’existence pour les problèmes aux limites non homogènes. Aplikace matematiky, 29 (1984), 317-332. · Zbl 0575.35034
[2] Л. В. Канторович Г. П. Акилов: Функциональный анализ в нормированных пространствах. Физматгиз, Москва 1959. · Zbl 1234.81002
[3] Н. Ф. Морозов: Избранные двумерные задачи теории упругости. Изд. Ленинградского университета, Ленинград 1978. · Zbl 1130.91322
[4] K. Rektorys: Les méthodes en problèmes des ingénieurs et de la physique mathématique. SNTL, Prague 1974
[5] L. Reinhart: On the numerical analysis of the von Kármán equations: Mixed finite element approximation and continuation technicues. Numer. Math., 39 (1982), 371 - 404. · Zbl 0503.73048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.